# SDR PG9A099168

- Difficulty date: February 2, 2005
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N132GC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3756
- Aircraft time: 956 hours
- Engine: Tmeca ARRIEL2B
- Engine time: 956 hours
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 9550164950
- Part serial: 1706
- Condition: Failed
- Location: Engine
- Part time: 956 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER GOV LIGHT ILLUMINATED, VEMD DISPLAYED FAIL CODE 130. REPLACED WITH SERVICABLE PART.
